MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TERUMO CARDIOVASCULAR PROCEDURE KIT

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TERUMO CARDIOVASCULAR PROCEDURE KIT
Model Number 75911
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Blood Loss (2597); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The issue reported was not confirmed since no sample or sample photographs were received.Therefore, no definite root cause could be determined.The device history record (dhr) was reviewed and no issues were noted for the connector, or thermistor as well as, assembly and layering of line #2.The sterilization load records were reviewed and upon receipt of the load, there was no load damage noted.Additionally, the shipping records for this product were reviewed and there was no shipping damage noted upon receipt.Raw material inspection records and certificates of conformance (coc) were reviewed for these components and the components were deemed confirming.Unkown if the connection was tightened prior to use as per the cardiovascular procedure kit ifu.All available information has been placed on the file in the quality management for appropriate tracking, trending, and follow-up.(b)(4) device not made available by end user.
 
Event or Problem Description
The customer reported at the end of a cardiopulmonary bypass (cpb) procedure, while transferring the cardioplegia mixture of blood and crystalloid to the cell saver the temp well was dislodged and fell out of the connector luer port.This resulted in an approximate 30 milliliters (ml) loss of mixed cardioplegia consisting of blood and crystalloid.The product was not changed out.The line was clamped and the transfer stopped.Additionally, no cardioplegia was being administered.The surgical procedure was completed successfully.There was no delay nor adverse consequences to the patient.

Brand Name
TERUMO CARDIOVASCULAR PROCEDURE KIT
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
28 howe street
ashland MA 01721
MDR Report Key11066698
Report Number1212122-2020-00005
Device Sequence Number2974878
Product Code OEZ
UDI-Device Identifier50699753501855
UDI-Public(01)50699753501855
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number75911
Device Lot NumberY20930210
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1